Volume 25 (1982)


1 (April), 2 (August), 3 (December)

Peichl, G. H.;
A kind of "History Space" for Retarded Functional Differential Equations and Representation of Solutions
pp. 245--256.
Banas, J., Hajnosz, A. and Wedrychowicz, S.;
On Existence and Asymptotic Behavior of Solutions of Some Functional Equations
pp. 257--267.
Gingold, H. and Hsieh, P. -F.;
On Global Simplification of a Singularly Perturbed System of Linear Ordinary Differential Equations
pp. 269--281.
Yosida, S.;
An Optimal Control Problem of the Prey-Predator System
pp. 283--293.
Werbowski, J.;
Oscillations of Nonlinear Differential Equations Caused by Deviating Arguments
pp. 295--301.
Shibata, Y.;
On the Global Existence of Classical Solutions of Mixed Problem for Some Second Order Nonlinear Hyperbolic Operators with Dissipative Term in the Interior Domain
pp. 303--345.
Seifert, G.;
Uniform Stability for Delay-Differential Equations with Infinite Delays
pp. 347--356.
Egawa, J.;
Harmonizable Minimal Flows
pp. 357--362.
Shimomura, S.;
Supplement to "Series Expansions of Painleve Transcendents in the Neighbourhood of a Fixed Singular Point"
pp. 363--371.

Although this electronic document service is not a commercial service and is operated for an academic purpose, only subscribers of the paper journal can electronically obtain the full article.
Subscribing Funkcialaj Ekvacioj
No Warranty and Copyright Agreement
Reporting troubles